# SDR CA960115022

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Fractured
- Location: 1st Stage Pt
- Part time: 7,015 hours
- Stage of operation: CR
- Nature of condition: O, B
- Precautionary procedure: E

## Discrepancy

(CAN)IN CRUISE A LOUD BANG WAS HEARD FOLLOWED BY VIBRATION ON #2 ENGINE. NP DECREASED, TORQUE REACHED 100 PERCENT AND ITT INCREASED. HEAVY WHITE SMOKE WAS REPORTED FROM THE TAIL PIPE. THE PILOT SHUTDOWN THE ENGINE. POST FLIGHT INSPECTION REVEALED THE #6/7 BEARING OIL SUPPLY TUBE TO HAVE FRACTURED. THERE WAS ALSO METAL IN THE CHIP DETECTOR. TEARDOWN REVEALED THE RELEASE OF FOUR 1ST STAGE POWER TURBINE BLADES, THE FIR TREES OF WHICH WERE FOUND IN THE DEBRIS.
